Tylenol Paracetamol Pain And Fever Relief Caplets 10 Pack 10.0x500mg

No longer available

Description

What this medicine is used for
Effective temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Cold & Flu symptoms
- Muscular pain
- Menstrual pain
- Toothache
- Backache
- Arthritis/osteoarthritis
Also reduces fever.

Ingredients

ACTIVE INGREDIENTS (in each caplet):Paracetamol                            500mg   Does not contain gluten, lactose or sugar.

Storage Instructions

OTHER INFORMATIONStore below 30°C.